OVERDOSE: Windsor Street Opiate Abuse

SHARE!

(THUNDER BAY, ON) โ€“ Earlier today first responders were called to a home in the north side of town due to an opiate overdose.

Advertisement

The incident unfolded near the 100 block of Windsor Street around 4:30 pm.

A male was unresponsive but brought back to consciousness once first responders arrived.

He was taken by ambulance to the hospital for further monitoring.

Narcan/Naloxone is a drug that can sometimes reverse an opiate overdose temporarily and enable people to be revived in the short term until medical professionals can arrive. Ask your pharmacist how you can obtain a free kit and free training.

Advertisement

Are you thinking about sobering up? Reach out to the Thunder Bay Counselling Centre at 684-1880 and begin your path towards recovery. Another option is to speak with the caring staff at the Simpson Street Overdose Prevention Site about what your next step is to sober living.

SHARE!